# SDR CA111019010

- Difficulty date: October 14, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LEVELING OFF AT FL100, THE CREW RECEIVED A LOW OIL PRESSURE WARNING FOLLOWED BY A PROPELLER ELECTRONIC CONTROL FAULT. THE ENGINE WAS SHUTDOWN AND THE ACFT UNEVENTFULLY LANDED SINGLE ENGINE.  TROUBLESHOOTING FOUND LARGE CHIPS ON 1 OF THE ENGINE`S CHIP DETECTOR.  THE ENGINE WILL BE REMOVED.  MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
